# SDR SIMA200225701

- Difficulty date: September 13, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Engine: Ge CF650*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLEED DUCT MASTER WARNING DECLARED EMERGENCY.  INSPECTED AND FOUND BLEED LOOP SENSOR MT 202/MT203, NOTED LOOP TOUCHING BLEED LINE, REPOSITION BLEED SENSOR LOOP....FCF PASSED.
